Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 2, NWS Wakefield, VA

March 25, 2019Camden County, Currituck County, Pasquotank County, North Carolina

NWS Wakefield, VA issued this tornado warning at Mar 25, 2019, 8:21 PM EDT for Camden County, Currituck County, Pasquotank County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2019, 8:21 PM EDT (00:21 UTC)
Expired
Mar 25, 2019, 9:00 PM EDT
In force
39 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Camden County, NC, Currituck County, NC, Pasquotank County, NC

The radar

The Norfolk radar (KAKQ), 119 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2019-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2019-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

119 
WFUS51 KAKQ 260021
TORAKQ
NCC029-053-139-260100-
/O.NEW.KAKQ.TO.W.0002.190326T0021Z-190326T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
821 PM EDT MON MAR 25 2019

The National Weather Service in Wakefield has issued a

* Tornado Warning for...
  East central Camden County in northeastern North Carolina...
  Central Pasquotank County in northeastern North Carolina...
  Central Currituck County in northeastern North Carolina...

* Until 900 PM EDT.
    
* At 821 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Morgans Corner, or near South Mills, moving east
  at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Elizabeth City around 825 PM EDT.
  Camden and Whitehall Shores around 835 PM EDT.
  Indiantown and Shiloh around 845 PM EDT.
  Grandy and Corolla around 900 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Belcross, Burnt Mills, Poplar Branch, Aydlett, Gregory, Jarvisburg,
Barco, Coinjock, Riddle and Waterlily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3635 7634 3642 7632 3645 7582 3633 7578
      3621 7580 3621 7582 3620 7581 3618 7581
TIME...MOT...LOC 0021Z 278DEG 28KT 3638 7628 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BROWN
2 follow-up statements
254 
WWUS51 KAKQ 260044
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
844 PM EDT MON MAR 25 2019

NCC029-139-260051-
/O.CAN.KAKQ.TO.W.0002.000000T0000Z-190326T0100Z/
Camden NC-Pasquotank NC-
844 PM EDT MON MAR 25 2019

...THE TORNADO WARNING FOR EAST CENTRAL CAMDEN AND CENTRAL PASQUOTANK
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3632 7600 3633 7601 3633 7602 3635 7602
      3634 7603 3635 7603 3636 7604 3636 7605
      3635 7607 3636 7611 3640 7615 3643 7616
      3645 7582 3632 7578 3630 7578
TIME...MOT...LOC 0041Z 274DEG 28KT 3637 7609 

$$

NCC053-260100-
/O.CON.KAKQ.TO.W.0002.000000T0000Z-190326T0100Z/
Currituck NC-
844 PM EDT MON MAR 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR CENTRAL
CURRITUCK COUNTY...
    
At 841 PM EDT, a severe thunderstorm capable of producing a tornado 
was located about 2 miles north of Indiantown, or to the east of 
Camden, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Corolla around 910 PM EDT.

Other locations impacted by this tornadic thunderstorm include Barco,
Coinjock, Aydlett, Waterlily, Gregory, Shawboro and Maple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3632 7600 3633 7601 3633 7602 3635 7602
      3634 7603 3635 7603 3636 7604 3636 7605
      3635 7607 3636 7611 3640 7615 3643 7616
      3645 7582 3632 7578 3630 7578
TIME...MOT...LOC 0041Z 274DEG 28KT 3637 7609 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BROWN
236 
WWUS51 KAKQ 260054
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
854 PM EDT MON MAR 25 2019

NCC053-260104-
/O.EXP.KAKQ.TO.W.0002.000000T0000Z-190326T0100Z/
Currituck NC-
854 PM EDT MON MAR 25 2019

...THE TORNADO WARNING FOR CENTRAL CURRITUCK COUNTY WILL EXPIRE AT
900 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3632 7600 3633 7601 3633 7602 3635 7602
      3634 7603 3635 7603 3636 7604 3636 7605
      3635 7607 3636 7611 3640 7615 3643 7616
      3645 7582 3632 7578 3630 7578
TIME...MOT...LOC 0054Z 272DEG 29KT 3639 7602 

$$

BROWN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Mar 25, 7:55 PM EDT, 26 minutes earlier.

Area forecast discussion, Mar 25, 7:55 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
755 PM EDT Mon Mar 25 2019

.SYNOPSIS...
Low pressure and an associated cold front push south and east
of the area later tonight. Canadian high pressure builds into
the region through the mid week period.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 640 PM EDT Monday...

Latest sfc analysis reveals that low pressure over SW VA
earlier this aftn is now centered over far SE VA/ern NC. WV
satellite imagery shows an upper shortwave diving SE across the
Ohio Valley. Rain has overspread the southeastern two-thirds of
the CWA, with a few embedded tstms over far srn VA/NE NC.
Temperatures are still in the upper 60s over NE NC while
readings are mainly in the 55-60F range over central VA (where
winds have turned to the N). Temperatures have fallen into the
50s from ORF-NTU to the Lower Ern Shore (where the flow has
increased out of the E/NE).

Rain will end from NW to SE over the NW two-thirds of the CWA
from 00-06z tonight as the low moves offshore. Rain will likely
continue through most of the night over the southeast third of
the CWA as the aforementioned upper shortwave dives into the
Carolinas. QPF amounts (from 00-12z Tue) range from a few
hundredths of an inch NW to 0.50-0.75" over SE VA/NE NC. The
sfc low deepens as it continues to move offshore as high
pressure builds into the wrn Great Lakes late tonight. The
resulting pressure gradient between the deepening low and high
to the NW will allow N-NE winds to become gusty to 40-50 mph
over coastal SE VA/NE NC late tonight. Expect NNE winds to gust
to 20-40 mph in most other locations (still highest near the
coast). Overnight lows range from the mid 30s north to low- mid
40s south.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
As of 245 PM EDT Monday...

Altough the deepening low pulls farther offshore Tues, moisture
fields show some light rain lingers along the sern coastal zones
thru 15Z or so. Thus, will keep low chc PoPs across those areas
early. Otw, Canadian high pressure builds se from the Gt Lakes
region Tues aftrn. Rather tight pressure gradient btwn the offshore
low and the high to the north keeps a stiff NE wind blowing along
the coast. NE winds 25-35 mph ern shore to 35-45 mph sern coastal
areas (wind advsry along the se coast). Mstly sunny most areas
except bcmg pt to mstly sunny across the se. Cooler despite the
sunshine. Highs 50-55 west of the bay, 45-50 near the water.

Clear and cold once again Tues night with slowly diminishing winds
along the coast. Lows upr 20s-lwr 30s except mid 30s at the beaches.

The high moves into New England Wed with it extending sw along the
mts Wed nite/Thurs. Dry conditions expected thru the mid week period
along with a slow warming trend. Highs Wed in the 50s except upr 40s
to near 50 at the beaches. Lows Wed night in the 30s. Highs Thurs
upr 50s-lwr 60s west of the bay, lwr-mid 50s near the water. Lows
Thurs nite in the 40s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 245 PM EDT Monday...

High pressure becomes nearly stationary off the coast late in the
week. As we enter backdoor cold front season, one such front is
progged to remain north of the local area through Sat, keeping the
area warm and dry. Highs Fri in the upr 60s-lwr 70s west of the bay,
60-65 near the water. Lows Fri nite 45-50. Highs Sat 70-75 west of
the bay, in the 60s near the water.

Low pressure tracks ne of the area Sat night allowing a trailing
cold front to cross the area Sun. Chc PoPs with this feature late
Sat night and Sun. Lows Sat nite upr 40s-lwr 50s. Highs Sun in the
60s to near 70 south. Lows Sun nite upr 30s-mid 40s. Some model
disagreement as to how quick the front and assctd pcpn exits the
coast. GFS quicker than ECMWF. Will lean toward a dry and cooler
Mon. Highs 55-60.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 755 PM EDT Monday...

Low pressure over NE NC is moving to the E while an area of rain (w/
embedded heavy SHRAs) is centered over ern VA. CIGS are VFR (~5k ft)
throughout most of the area (with a few obs showing BKN IFR
CIGS invof PHF), while prevailing VSBYS are MVFR in the rain.
There have been a few brief periods of IFR VSBYS in the heavier
SHRAs. Expect the rain to end from NW to SE tonight. While rain
will likely continue at ECG (and possibly ORF) through much of
the night, the intensity will diminish (especially after 03z).
There is a slight chc of thunder at ECG, but did not include
this in the TAF. SBY will likely remain (mainly) dry tonight.
Confidence is moderate-high that prevailing CIGS will drop to
MVFR levels at RIC/PHF/ORF/ECG by around 03z, while remaining
VFR at SBY. Prevailing IFR CIGS are likely ECG from 06-12z (with
a slight chc of IFR CIGS at ORF). Dry/VFR conditions return to
all terminals (except ECG) by 12z Tue, while ECG may remain MVFR
(due to CIGS) until midday. Skies clear out by late Tue aftn.

Winds have already shifted to the N-NE at all terminals, and will do
so at ECG in the next few hours. These N-NE winds are expected to
increase and become quite gusty near the coast after 06z tonight as
the aforementioned area of low pressure deepens as it tracks
offshore. Expect gusts of around 20 kt at RIC/SBY, 25-30 Kts at PHF,
and 30-40 KTS at ORF/ECG.

Outlook: VFR conditions return through the end of the week as high
pressure builds to the north of the area mid week and over the area
by late week.

&&

.MARINE...
As of 200 PM EDT Monday...

A weak frontal boundary is draped across the Northern Neck and lower
MD Eastern Shore this afternoon. Winds along and north of the
boundary are ENE at 10 kt or less and south of the boundary are S-SW
around 10 kt. Low pressure over eastern KY/TN will approach from the
west late this afternoon, before sliding across NC this evening and
emerging off the mid-Atlantic coast early Tuesday morning. As the
low approaches, the aforementioned front will dive south across the
waters late this afternoon/evening, with winds quickly turning to
the NNE post-frontal. Strong north and northeast flow will follow
the frontal passage with SCAs already in place for the northern Ches
Bay, rivers and coastal waters north of Parramore Island. Farther
south, Gale warnings remain in effect for the coastal waters south
of Parramore Island, the lower Ches Bay and Currituck Sound through
much of Tuesday. Have also added in the lower James River to the
Gale Warning starting at Midnight. Winds in the Gale Warning will
run NNE 25-35 kt with gusts up to 40 kt. Within the SCAs, NNE winds
20-25 kt with gusts to 30 kt.

Sfc low pressure still looks to slow/linger offshore Tuesday night
and early Wednesday, allowing SCAs into Wednesday, at least over
over the lower Bay and lower James...with winds across northern
waters slow to diminish into Wednesday. Over the coastal waters,
seas quickly build tonight and Tuesday, with persistent/strong NE
winds building seas considerably (5-8 feet N and 6-10 feet S) on
Tuesday. A High Surf Advisory has been issued from VA Beach south to
Outer Banks Currituck in response to building seas during this
period. Even after winds diminish with slackening pressure gradient
late Wednesday, an extended period of elevated seas appear likely
over the coastal waters for much of the week ahead, given prolonged
onshore flow continuing through midweek. Marine conditions finally
start to improve later Thursday and Friday...as high pressure builds
over the southeast and winds turn offshore later Fri into
Saturday.

&&

.TIDES/COASTAL FLOODING...
As of 200 PM EDT Monday...

A high surf advisory has been issued from VA Beach to Outer
Banks Currituck for breaking waves around 8 feet, which will
result in some beach erosion and dangerous surf conditions.

Although not anticipated at this time, some minor tidal flooding
may occur across the lower Ches Bay and lower James River
(Sewells Pt) during high tide Tuesday afternoon.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Wind Advisory from 4 AM Tuesday to midnight EDT Tuesday night
     for NCZ017-102.
     High Surf Advisory from 10 AM Tuesday to 4 PM EDT Wednesday
     for NCZ102.
VA...Wind Advisory from 4 AM to 6 PM EDT Tuesday for VAZ095-100-525.
     Wind Advisory from 4 AM Tuesday to midnight EDT Tuesday night
     for VAZ098.
     High Surf Advisory from 10 AM Tuesday to 4 PM EDT Wednesday
     for VAZ098.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ630-631-
     635>637.
     Gale Warning from midnight tonight to 6 PM EDT Tuesday for
     ANZ632-634-638-654.
     Gale Warning from midnight tonight to midnight EDT Tuesday
     night for ANZ633-656-658.
     Small Craft Advisory until 6 PM EDT Wednesday for ANZ650-652.

&&

SYNOPSIS...MPR
NEAR TERM...ERI/MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...ERI/MPR
MARINE...JDM
TIDES/COASTAL FLOODING...JDM
Hazardous weather outlook, Mar 25, 2:53 PM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
253 PM EDT Mon Mar 25 2019

MDZ021-NCZ012>014-030-031-VAZ048-060>062-064>069-075>090-092-093-096-
509>524-261900-
Dorchester-Northampton-Hertford-Gates-Bertie-Chowan-Fluvanna-
Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-
Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Northumberland-
Lancaster-Brunswick-Dinwiddie-Prince George-Charles City-New Kent-
Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-James City-
Southampton-Isle of Wight-Suffolk-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
253 PM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ525-261900-
Hampton/Poquoson-
253 PM EDT Mon Mar 25 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ017-261900-
Western Currituck-
253 PM EDT Mon Mar 25 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT EDT TUESDAY
NIGHT...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-261900-
Eastern Currituck-Virginia Beach-
253 PM EDT Mon Mar 25 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT EDT TUESDAY
NIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ015-016-032-VAZ097-261900-
Pasquotank-Camden-Perquimans-Chesapeake-
253 PM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Tonight.

Northeast winds behind a southward-moving frontal boundary will
become gusty near the coast tonight and early Tuesday morning.
Sustained winds of 20-25 mph with gusts 35-40 mph are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong northeasterly winds continue into Tuesday afternoon,
especially near the coast where sustained winds of 20-25 mph and
gusts 35-40 mph are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ095-261900-
Norfolk/Portsmouth-
253 PM EDT Mon Mar 25 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ022>025-VAZ099-261900-
Wicomico-Somerset-Inland Worcester-Maryland Beaches-Accomack-
253 PM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for southeast Maryland and
southeast Virginia.

.DAY ONE...Tonight.

Northeast winds will gust to between 25 to 30 mph late tonight and
Tuesday. Higher gusts possible at the beaches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Northeast winds will gust to between 20 to 30 mph Tuesday. Higher
gusts possible at the beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ100-261900-
Northampton-
253 PM EDT Mon Mar 25 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT TUESDAY...

This Hazardous Weather Outlook is for eastern Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 25, 5:02 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Wakefield VA
502 PM EDT MON MAR 25 2019

VAZ065-066-252145-
Mecklenburg-Lunenburg-
502 PM EDT MON MAR 25 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MECKLENBURG AND
SOUTHWESTERN LUNENBURG COUNTIES...

At 501 PM EDT, a strong thunderstorm was located over Chase City,
moving northeast at 15 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
this storm. Brief heavy downpours can be expected.

This storm will be near...
  Kells Corner around 520 PM EDT.
  Rehoboth around 540 PM EDT.
  Lunenburg around 545 PM EDT.

Other locations impacted by this storm include Gary, Fairview,
Wilburn, Rogers Corner, Loves Mill, Oral Oaks, North View and
Wightman.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3671 7847 3683 7851 3700 7822 3676 7810
TIME...MOT...LOC 2101Z 243DEG 11KT 3679 7843

BROWN
Special weather statement, Mar 25, 5:08 PM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
508 PM EDT MON MAR 25 2019

VAZ079-087-088-092-252145-
Southampton-Sussex-Brunswick-Greensville-
508 PM EDT MON MAR 25 2019

...A STRONG THUNDERSTORM WILL AFFECT GREENSVILLE...WEST CENTRAL
SOUTHAMPTON...SOUTHWESTERN SUSSEX AND SOUTHEASTERN BRUNSWICK COUNTIES
AND THE CITY OF EMPORIA...

At 508 PM EDT, a strong thunderstorm was located near Radium, or 7
miles west of Emporia, moving northeast at 35 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
this storm.

Locations impacted include...
Emporia, Purdy, Jarratt, Radium, Green Plain, Adams Grove, Grizzard,
Bufford Crossroads, Lanes Corner, Yale, Pleasant Shade, Emporia
Reservoir, Hilda, Cowie Corner, Ante, Brink, Gray, Fields Crossroads,
Huske and Owens.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3655 7760 3666 7778 3672 7772 3690 7758
      3696 7745 3680 7722
TIME...MOT...LOC 2108Z 222DEG 31KT 3668 7766

EI
Special weather statement, Mar 25, 7:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wakefield VA
750 PM EDT MON MAR 25 2019

NCZ030>032-260030-
Bertie-Perquimans-Chowan-
750 PM EDT MON MAR 25 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PERQUIMANS...
SOUTHEASTERN BERTIE AND SOUTHEASTERN CHOWAN COUNTIES...

At 750 PM EDT, a strong thunderstorm was located near Hinson, or near
Plymouth, moving northeast at 30 mph.

Wind gusts in excess of 30 mph and pea size hail are possible with
this storm.

This storm will be near...
  Cape Colony around 830 PM EDT.

Other locations impacted by this storm include Saint Johns, Yeopim
Station, Light Nixon Fork, Jamesville and Somerset.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3581 7690 3586 7690 3617 7654 3610 7631
      3608 7645 3608 7641 3607 7642 3601 7651
      3601 7658 3606 7662 3601 7669 3593 7674
      3594 7669 3593 7669 3588 7674 3586 7678
      3589 7682 3584 7684
TIME...MOT...LOC 2350Z 231DEG 27KT 3580 7685

BROWN
Special weather statement, Mar 25, 8:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
805 PM EDT MON MAR 25 2019

NCZ015>017-032-260045-
Pasquotank-Camden-Perquimans-Western Currituck-
805 PM EDT MON MAR 25 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...PASQUOTANK...
CENTRAL PERQUIMANS AND CENTRAL CURRITUCK COUNTIES...

At 804 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Morgans Corner to near
Belvidere to Tyner. Movement was east at 35 mph.

Wind gusts in excess of 40 mph are possible with these storms.

These storms will be near...
  Morgans Corner around 815 PM EDT.
  Winfall and South Mills around 820 PM EDT.
  Elizabeth City and Chapanoke around 825 PM EDT.
  Elizabeth City State University around 835 PM EDT.
  Camden and Nixonton around 840 PM EDT.
  Currituck, Weeksville, Whitehall Shores, Shiloh, Indiantown and
  Old Trap around 845 PM EDT.

Other locations impacted by these storms include Bob White Fork,
Horseshoe, Pierceville, Peach, Parkville, Glen Cove, Nicanor,
Gregory, Barco and Pasquotank.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3624 7659 3626 7657 3632 7657 3636 7654
      3638 7645 3646 7649 3647 7599 3624 7588
      3617 7595 3618 7600 3614 7600 3615 7606
      3614 7607 3614 7610 3613 7611 3613 7614
      3612 7618
TIME...MOT...LOC 0004Z 278DEG 29KT 3644 7647 3633 7652 3624 7660

BROWN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:05 PM EDTSpecial Weather StatementAKQCamden, Pasquotank40 min

Nearby

Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.